Loading [MathJax]/jax/output/HTML-CSS/config.js
Journals
Resources
About Us
Open Access
Go to home page

Vol. 28 (2010), Issue 6

Vol. 28 (2010), Issue 6

Journal Issue

Year:    2010

Journal of Computational Mathematics, Vol. 28 (2010)

Journal Article

Wave Computation on the Hyperbolic Double Doughnut

Journal of Computational Mathematics, Vol. 28 (2010), Iss. 6 : pp. 790–806

Info
0
3
Citations

Journal Article

A Fast Simplex Algorithm for Linear Programming

Journal of Computational Mathematics, Vol. 28 (2010), Iss. 6 : pp. 837–847

Info
0
32
Citations